New Mexico, 2021

Drought in New Mexico, March 1 to 31, 2021

March 1 to 31, 2021 · NWS ABQ · 41 events in 41 counties and zones

Drought conditions across northern and central New Mexico remained largely unchanged during the month of March 2021. March was a very active month for the state which saw several high impact winter storms affect the area, particularly the northern high terrain.

Where it happened

Every event with a place to put it; 41 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Drought conditions across northern and central New Mexico remained largely unchanged during the month of March 2021. March was a very active month for the state which saw several high impact winter storms affect the area, particularly the northern high terrain. Despite this, snowpack levels across the state remained poor with snow water equivalent values below normal across all basins. Extreme to exceptional drought improved slightly to about 80 percent with about 53 percent deemed exceptional drought. The high terrain areas of northern and western New Mexico saw the highest precipitation amounts with totals of about 1 to 3 inches. However, lower elevations across central and eastern New Mexico received less. Northeastern New Mexico received precipitation amounts of about half an inch to one inch. The lower Rio Grande Valley and the southeastern plains received less precipitation amounts compared to the rest of the area with amounts generally less than half an inch.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 28, 11:52 PM MST, 8 minutes earlier.

Area forecast discussion, Feb 28, 11:52 PM MST, 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1152 PM MST Sun Feb 28 2021

.UPDATE...
The tightly wound, moisture-starved storm system across southern NM
is much farther south than model guidance showed the past few days.
Therefore, the bulk of any light snowfall and wind is expected to
remain mostly south of our region. The exception will be from near
Ruidoso to Roswell where an inch or two is still possible thru 18Z,
especially along the east slopes of the Sacramento Mts. Updated PoPs
and Wx to reflect lesser chances in most areas thru Monday morning.

Guyer

&&

.PREV DISCUSSION...1043 PM MST Sun Feb 28 2021...
.AVIATION...
06Z TAF CYCLE
VFR conditions are forecast to persist at all TAF sites except for
KROW, where MVFR to IFR conditions in snow are likely from pre-dawn
through Monday morning. Mountain obscurations will occur overnight
into Monday as well on the south central high terrain.

&&

.PREV DISCUSSION...825 PM MST Sun Feb 28 2021...
.UPDATE...
We have cancelled the wind advisory for the Middle and Lower Rio
Grande River as winds have subsided and turned to the north. Will
update the ZFP shortly.

&&

.PREV DISCUSSION...242 PM MST Sun Feb 28 2021...
.SYNOPSIS...
A moisture-starved system will continue to cross New Mexico through
Monday morning. Any precipitation that occurs will be in the form of
snow, but will be light, and will be focused from the Southwest
Mountains eastward toward Ruidoso, Roswell and Portales overnight.
Meanwhile, a back door cold front will race through the gaps of the
Central Mountain Chain this evening, resulting in wind gusts of 45 to
50 mph from Albuquerque southward within the Rio Grande Valley.
Strong wind gusts are expected in the upper Tularosa Valley as well.
Though it will remain cool across the southeast on Monday, a warming
trend will begin elsewhere. The warming trend will continue and
expand area wide on Tuesday and Wednesday. In fact, Wednesday's
temperatures are expected to be above normal area wide. On Wednesday
night and Thursday, a moisture- laden storm system will bring rain
and high elevation snow to much of the area.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
A potent upper level low (548dam at 500mb) is taking shape across
east central AZ, while a backdoor cold front is making southwest
progress across NM. The combination of these two features would
normally be a big weather-maker for our area, with the potential for
both wind and winter weather impacts given the relative strength of
the upper low. However, the preceding atmosphere is bone-dry with
the 12Z KABQ upper air sounding showing a PWAT of 0.12" (well below
normal) and current surface dewpoint temperatures observed in the
single digits. Given the extremely dry atmosphere, very little
measurable precipitation is forecast overnight into Monday. The
exception is across our southern tier of forecast zones, generally
from the southwest mountains east to the southeast plains, where
sufficient moisture combined with deformation on the north side of
the eastward progressing upper low will result in some accumulating
snowfall. Expect 2-4" across the peaks, with lesser amounts at lower
elevation locales such as Socorro, Ruidoso and Roswell. Sub-advisory
amounts are forecast, so will not be issuing a winter weather
advisory at this time. However, wind impacts will be significant
enough this evening with an easterly canyon/gap wind for an advisory
from Albuquerque south through Socorro, including the upper Tularosa
Valley and Carrizozo. Snow will linger across south central and
southeast NM through mid day Monday before the upper low departs
into far west TX and the Panhandle. Monday will be colder most areas
and generally 10-20 degrees below normal. Skies will clear out
Monday night and give way to near-ideal radiational cooling with
lows forecast 5-15 degrees below normal.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
An upper level ridge will build over the state on Tuesday while a
surface lee side trough develops. The combination will yield
temperatures 10 to 20+ degrees warmer than on Monday. A few westerly
breezes will be noted from Clines Corners to Santa Rosa, but
otherwise, a beautiful day is in store. Little change is expected on
Wednesday as the ridge will remain overhead, but temperatures will
continue to climb. All areas are expected to be above normal.

On Wednesday night, an upper level low will shift over CA from the
Pacific. It will continue to shift east-northeast through Thursday
morning to Utah, before then shifting east and then southeast over
Colorado and the Texas Panhandle Thursday afternoon through Friday
morning. Abundant Pacific moisture will stream in ahead of the
system, and in fact, PWATs should be 1 to 2 standard deviations above
normal. So, unlike the current storm system, there will be plenty of
moisture to work with. Precipitation should begin across the west
Wednesday evening, before expanding and becoming steadier across much
of the northwest half of the area Thursday. There has been some
discrepancy regarding how far north the system will be on Thursday,
either centered over the Four Corners by mid day or closer to Salt
Lake City, but either way, 700 mb temperatures look to be fairly
warm. Thus, snow can be expected across the higher elevations, while
rain is likely across the lower elevations on Thursday. One exception
will be across far northwest NM where a mix at lower elevations will
be possible. A few thunderstorms are also not out of the question
across southern areas. Precipitation will shift across eastern areas
Thursday night before diminishing Friday morning. After the system
departs, strong northerly winds can be expected on the back side of
the system across eastern NM on Friday.

Another upper level ridge is in store for Saturday, then
deterministic models diverge for the upcoming weekend. The ECMWF has
been consistently showing a fast moving low crossing northern NM
early Sunday, but other models show a quieter pattern, and ensemble
guidance is better aligned with these other models as well. Will
leave minimal PoPs in across northern NM for now.

34/11

&&

.FIRE WEATHER...
The combination of a backdoor cold front and upper level low will
impact the area through Monday with colder temperatures, locally
windy conditions and limited chances for wetting precipitation.
Specifically, southern portions of the area may accumulate a few
inches of snow. A warming/drying trend will kick-off Tuesday under
the influence of a low-amplitude ridge, with a mixed bag of poor-
good vent rates. A moistening/cooling trend will begin Wednesday
night and continue through Thursday as a fairly moist Pacific low
moves over the region and brings good chances for wetting
precipitation favoring northern New Mexico. A high amplitude ridge
will follow Friday into Saturday, with another warming/drying trend.
The latest medium range model solutions are at odds with the next
system, which may bring a round of wetting precipitation to the
northern mountains and strong winds elsewhere as early as Sunday.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Feb 28, 4:06 AM MST, 19 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
406 AM MST Sun Feb 28 2021

NMZ201>241-011200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
406 AM MST Sun Feb 28 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A cold but moisture limited storm system will bring light snow
accumulation starting in the northern and western mountains today,
then becoming widespread tonight. A few inches of snow are expected
in the mountains along and east of the continental divide, and at
lower elevations along and south of I-40. A back door cold front
will precede the precipitation today, so snow will be able to
accumulate on roads tonight resulting in an icy commute for central
and southern areas Monday morning. In addition, east canyon wind
gusts are forecast to reach 50 mph within the middle and lower Rio
Grande Valley and upper Tularosa Valley tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday, snow will linger, especially across east central and
southeast areas where additional accumulation is expected. Storm
total accumulations should reach an inch or two, except up to 3
inches in the mountains.

Wednesday night through Thursday night, a warmer and moister storm
system will cross from the west with rain showers, snow showers, and
some thunderstorms. A few to several inches of snow accumulation
will be possible in the mountains, as well as a few inches at lower
elevations near the Colorado border Thursday night. The potential
exists for north wind gusts up to 45 mph with a back door cold front
on the far eastern plains Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

44

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

41 drought. Local standard time, as filed.

Drought, Northwest Plateau

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northwest Plateau forecast zone
Reported by
Drought Monitor
Coordinates
36.045, -108.291 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, West Central Plateau

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Drought Monitor
Coordinates
34.803, -108.222 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Northwest Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northwest Highlands forecast zone
Reported by
Drought Monitor
Coordinates
36.072, -107.535 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Far Northwest Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Far Northwest Highlands forecast zone
Reported by
Drought Monitor
Coordinates
36.236, -107.293 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Far Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Drought Monitor
Coordinates
36.308, -104.796 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Union County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Union County forecast zone
Reported by
Drought Monitor
Coordinates
36.482, -103.471 (the zone’s center; the record gives no point)

Severe to extreme drought conditions from February 2021 continued in March.

Drought, Tusas Mountains Including Chama

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Tusas Mountains Including Chama forecast zone
Reported by
Drought Monitor
Coordinates
36.544, -106.162 (the zone’s center; the record gives no point)

Severe drought conditions from February 2021 continued in March.

Drought, Upper Rio Grande Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Rio Grande Valley forecast zone
Reported by
Drought Monitor
Coordinates
36.544, -106.162 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Northern Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northern Sangre de Cristo Mountains forecast zone
Reported by
Drought Monitor
Coordinates
36.592, -105.139 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, East Slopes Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
East Slopes Sangre de Cristo Mountains forecast zone
Reported by
Drought Monitor
Coordinates
36.032, -104.803 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Johnson and Bartlett Mesas Including Raton Pass

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Johnson and Bartlett Mesas Including Raton Pass forecast zone
Reported by
Drought Monitor
Coordinates
36.544, -104.059 (the zone’s center; the record gives no point)

Extreme drought conditions from February 2021 continued in March.

Drought, Jemez Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Jemez Mountains forecast zone
Reported by
Drought Monitor
Coordinates
36.023, -106.622 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Southern Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains forecast zone
Reported by
Drought Monitor
Coordinates
36.115, -105.451 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Espanola Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Espanola Valley forecast zone
Reported by
Drought Monitor
Coordinates
36.198, -106.100 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Harding County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Drought Monitor
Coordinates
35.858, -103.820 (the zone’s center; the record gives no point)

Severe to extreme drought conditions from February 2021 continued in March.

Drought, Eastern San Miguel County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Drought Monitor
Coordinates
35.480, -104.816 (the zone’s center; the record gives no point)

Extreme drought conditions from February 2021 improved slightly in March with eastern portions of the area improving to severe drought.

Drought, Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Drought Monitor
Coordinates
35.480, -104.816 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Quay County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Drought Monitor
Coordinates
35.104, -103.550 (the zone’s center; the record gives no point)

Severe to extreme drought conditions from February 2021 continued in March.

Drought, Guadalupe County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Drought Monitor
Coordinates
34.863, -104.791 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, De Baca County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Drought Monitor
Coordinates
34.342, -104.412 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Curry County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Drought Monitor
Coordinates
34.574, -103.347 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Roosevelt County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Drought Monitor
Coordinates
34.021, -103.480 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Chaves County Plains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Drought Monitor
Coordinates
33.363, -104.467 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Glorieta Mesa Including Glorieta Pass

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Glorieta Mesa Including Glorieta Pass forecast zone
Reported by
Drought Monitor
Coordinates
35.494, -105.396 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Santa Fe Metro Area

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Drought Monitor
Coordinates
35.416, -106.504 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Sandia/Manzano Mountains Including Edgewood

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Sandia/Manzano Mountains Including Edgewood forecast zone
Reported by
Drought Monitor
Coordinates
35.121, -106.434 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Estancia Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Drought Monitor
Coordinates
35.066, -106.166 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Drought Monitor
Coordinates
35.209, -105.548 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Chuska Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Chuska Mountains forecast zone
Reported by
Drought Monitor
Coordinates
36.045, -108.291 (the zone’s center; the record gives no point)

Extreme drought conditions from February 2021 continued in March.

Drought, Southwest Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Drought Monitor
Coordinates
33.961, -107.667 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, San Francisco River Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Drought Monitor
Coordinates
33.915, -108.405 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Middle Rio Grande Valley/Albuquerque Metro Area

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Middle Rio Grande Valley/Albuquerque Metro Area forecast zone
Reported by
Drought Monitor
Coordinates
35.002, -106.839 (the zone’s center; the record gives no point)

Severe to extreme drought conditions from February 2021 continued in March.

Drought, Eastern Lincoln County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Drought Monitor
Coordinates
33.745, -105.459 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, Southwest Chaves County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Drought Monitor
Coordinates
33.363, -104.467 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, South Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Drought Monitor
Coordinates
34.277, -106.262 (the zone’s center; the record gives no point)

Extreme to exceptional drought conditions from February 2021 continued in March.

Drought, Upper Tularosa Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Drought Monitor
Coordinates
33.876, -106.194 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, South Central Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Drought Monitor
Coordinates
33.745, -105.459 (the zone’s center; the record gives no point)

Exceptional drought conditions from February 2021 continued in March.

Drought, West Central Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Drought Monitor
Coordinates
34.821, -107.693 (the zone’s center; the record gives no point)

Severe drought conditions from February 2021 continued in March.

Drought, West Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Highlands forecast zone
Reported by
Drought Monitor
Coordinates
34.993, -107.256 (the zone’s center; the record gives no point)

Severe drought conditions from February 2021 continued in March.

Drought, Lower Rio Grande Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Drought Monitor
Coordinates
34.007, -106.930 (the zone’s center; the record gives no point)

Severe drought conditions from February 2021 continued in March.

Drought, San Agustin Plains and Adjacent Lowlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
San Agustin Plains and Adjacent Lowlands forecast zone
Reported by
Drought Monitor
Coordinates
33.961, -107.667 (the zone’s center; the record gives no point)

Severe drought conditions from February 2021 continued in March.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2021Every state in 2021This day in weather historyWarnings in New Mexico, March 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 941389, 941390, 941391, 941392, 941393, 941394, 941395, 941396, 941397, 941398, 941399, 941400, 941401, 941402, 941403, 941404, 941405, 941406, 941407, 941408, 941409, 941410, 941411, 941412, 941413, 941414, 941415, 941416, 941417, 941418, 941419, 941420, 941421, 941422, 941423, 941424, 941425, 941426, 941427, 941428, and more.